# SDR 29GA2012082293753

- Difficulty date: August 19, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 34,007 hours, 42,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED AIRSTAIR DOOR FRAME INNER SKIN 2.0 INCH GOUGE DAMAGE AT FS 150 STRINGER 8.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED COVER PATCH REPAIR.
